Control of periodic sampling systems subject to actuator saturation

Full text for this resource is not available from the Research Repository.

Yang, H, Li, Z, Shi, Peng ORCID: 0000-0001-8218-586X and Hua, C (2014) Control of periodic sampling systems subject to actuator saturation. International Journal of Robust and Nonlinear Control, 25 (18). 3661 - 3678. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30599
Edition December 2015
DOI https://doi.org/10.1002/rnc.3286
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.328...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov functions; actuators; control systems; periodic systems
Citations in Scopus 13 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login